# SDR SWAA2021122248895

- Difficulty date: November 30, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 35218
- Aircraft time: 41,339 hours, 29,081 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R BS 540 FWD CARGO COMPARTMENT ; 2021-545002 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N:130064101 DUE DATE: 11-MAR-22; [02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D ; S/N: 210136503; DUE DATE: 05/MAR/22; [03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 21-JAN-22; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [04] PERFORMED REPAIR ON STRINGER 26R BETWEEN BS500D AND BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUALS SIGNOFF BELOW; [05] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
